Home | About Us | Editorial Board | Current Issue | Archives | Search | Instructions | Subscription | Feedback | e-Alerts | Login 
Journal of Indian Society of Pedodontics and Preventive Dentistry Official publication of Indian Society of Pedodontics and Preventive Dentistry
 Users Online: 883  
 
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size

    Article Cited by others

ORIGINAL ARTICLE

Prevalence and characteristics of supernumerary teeth in a non-syndromic South Indian pediatric population

Anegundi Rajesh T, Tegginmani Veeresh S, Battepati Prashant, Tavargeri Anand, Patil Shruthi, Trasad Vijay, Jain Garima

Year : 2014| Volume: 32| Issue : 1 | Page no: 9-12

   This article has been cited by
 
1 Associations of the microRNA gene polymorphisms with the risk of non-syndromic supernumerary teeth in a Chinese population
Fan Yang, Xin Yu, Liwen Fan, Ziang Xu, Shiyi Kan, Guirong Zhu, Min Gu, Shu Lou, Dandan Li, Lan Ma, Weibing Zhang, Lin Wang, Yongchu Pan
Archives of Oral Biology. 2020; 117: 104771
[Pubmed]  [Google Scholar] [DOI]

 

Read this article

 



Contact us | Sitemap | Advertise | What's New | Copyright and Disclaimer 
  2005 - Journal of Indian Society of Pedodontics and Preventive Dentistry | Published by Wolters Kluwer - Medknow 
Online since 1st May '05